# SDR SIMA200109801

- Difficulty date: April 8, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7021170951
- Part serial: 98120403
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CVG - FLT 4093 - AFTER AIRCRAFT WAS POWERED FOR SOMETIME, THE CREW STARTED SMELLING SOMETHING IN COCKPIT ONLY.  INSPECTED AREA AND COULD NOT FIND WHERE SMELL WAS COMING FROM.  SENDING MTX FROM CMH.  REMOVED AND REPLACED EICAS DISPLAY UNIT IAW AMM.  OPS CHECK GOOD.  (M)
